# SDR HAEA200400157

- Difficulty date: July 14, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N222TW
- Make and model: Lear 24
- Aircraft serial: 24161
- Aircraft time: 14,699 hours, 11,623 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Part number: 9544282
- Part serial: 00000
- Condition: Faulty
- Location: Nr 2 A/S Gen
- Part time: 14,699 hours, 11,623 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON LANDING YIP, PILOT REPORTED AIRCRAFT BEGAN TO SLIGHTLY VEER TO THE RIGHT.  CREW APPLIED FULL FLIGHT CONTROL DEFLECTION IN AN ATTEMPT TO COUNTER ACT ANY CROSSWIND COMPONENT.  CAPTAIN APPLIED ASYMMETRICAL BRAKING (MORE LEFT THAN RIGHT).  AIRCRAFT CONTINUED TO VEER TO THE RIGHT AT WHICH TIME THE EMERGENCY BRAKE SYSTEM WAS ACTIVATED.  THE AIRCRAFT DEPARTED THE PAVED SURFACE AND STOPPED A SHORT DISTANCE.  NO DAMAGE TO AIRCRAFT.  MAINTENANCE DISCOVERED NR 2 ANTI-SKID GENERATOR FAULTY.
